# SDR 2007UALA01703

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Crushed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- LEFT SIDE, STA 600 BETWEEN STR 22- 25L MAIN FRAME CRUSHED (RIB).  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  FABRICATED & INSTALLED A J-ANGLE REPAIR NESTED INSIDE THE FRAME INBOARD FLANGE.  FABRICATED & INSTALLED 2 EA -80 STRINGER CLIPS.  FABRICATED & INSTALLED ONE -6 SHEAR TIE.
